Zhang Shisheng, Zhang Xian. A Generalization of Browder’s Fixed Point Theorem With Applications[J]. Applied Mathematics and Mechanics, 1999, 20(9): 881-888.
Citation: Zhang Shisheng, Zhang Xian. A Generalization of Browder’s Fixed Point Theorem With Applications[J]. Applied Mathematics and Mechanics, 1999, 20(9): 881-888.

A Generalization of Browder’s Fixed Point Theorem With Applications

  • Received Date: 1998-10-05
  • Rev Recd Date: 1999-05-18
  • Publish Date: 1999-09-15
  • The purpose of this paper is to obtain a generalization of the famous Browder's fixed point theorem and some equivalent forms.As application,these results are utilized to study the existence problems of fixed points and nearest points.
  • loading
  • [1]
    Browder F.The fixed pointtheory of multivalued mappings in topological vector space[J].Math Ann,1968,177:183~301.
    [2]
    张石生.变分不等式和相补问题理论及应用[M].上海:上海科技文献出版社,1991.
    [3]
    Tarafdar E.On nonlinear variational inequalities[J].Proc Amer Math Soc,1977,67:95~98.
    [4]
    Tarafdar E.Afixed pointtheorem equivalentto Fan-Knaster-Kuratowski-Mazurkieweicz'stheorem[J].J Math Anal Appl,1987,128:475~479.
    [5]
    Tarafdar E.Five equivalent theorems on a convex subset of a topological vector spaces[J].Comment Math Univ Carolinae,1989,30(2):323~326.
    [6]
    Tian G Q.Generalizations of K K Mtheorem and the Ky Fan minimax inequality with applications to maximal elements,price equilibrium and complementarity[J].J Math Anal Appl,1992,170:457~471.
    [7]
    Chang Shih-sen,Cho Y J,Wu X,Zhang Y.Thetopological versions of K K Mtheoremand Fan's matching theorem with applications[J].Topological Methods in Nonlinear Anal,1993,1:231~245.
    [8]
    Kindler J.Topological intersection theorems[J].Proc Amer Math Soc,1993,117:1003~1011.
    [9]
    Allen G.Variational inequalities,complementarity problems and duality theorem[J].J Math Anal Appl,1977,58:1~10.
    [10]
    Fan Ky.A minimax inequality and applications[A].In:Shisha O Ed.Inequalities Ⅲ[C].Academic Press,1972.
    [11]
    Fan Ky.Ageneralization of Tychonoff's fixed point theorem[J].Math Ann,1961,141:303~310.
    [12]
    Fan Ky.Some properties of convex setsrelated to fixed point theorems[J].Math Ann,1984,266:519~537.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2183) PDF downloads(1057) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return